# SDR 2007UALA00869

- Difficulty date: March 22, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 58,649 hours, 17,114 cycles
- Engine: Pwa PW2037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUTTING GEAR DOWN GOT GEAR DISAGREE LIGHT & CORRESPONDING EICAS MSG. 4-17-07....SUP. TAPPED OR PUSHED DOWN ON THE LND GR CNTRL HANDLE EICAS MSG WENT AWAY AND DID NOT COME BACK,  NO EICAS MSG RECORDED AGAIN. NO FAULTS FOUND ON PROX ELECT UNIT.  DUE TO NO FAULTS ON PSEU ACCOMPLISHED GEAR SWING. NO FAULTS OR DISCREPANCIES RECORDED DURING SWING.  BITE TEST PSEU OKAY, BUT LAST FLT FAULT BITE SHOWED FAULT CODE 421-424. FOUND CONTROL LEVEL IS BINDING AGAINS P3-1 PANEL LIGHT PLATE, AND NOT FULLY DOWN DETENT (CHRONICALLY). REPOSITION LIGHT PLATE. OPS CHECKED NORMAL.
